# SDR N6WA20130927001

- Difficulty date: September 27, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 25,609 hours, 18,670 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT MAKING AIR NOISE WHILE FLYING.  INSPECTED DOOR SEAL IAW AMM 52-21-06, LUBRICATED LT OVERWING EMERGENCY EXIT DOOR SEAL IAW AMM 52-21-00, OP'S CHECK GOOD AT THIS TIME.
